# SDR QXEA2015082600437

- Difficulty date: August 26, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 15,866 hours, 17,131 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Fan
- Condition: Inoperative
- Location: Tru
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, PARKING BRAKE SET, PROPS OUT OF FEATHER APPROXIMATELY 20-30 SEC, NOTICED GRAY-WHITE SMOKE COMING FROM RT SIDE OF NOSE OUTSIDE OF COCKPIT, LASTING FOR APPROXIMATELY 15 SECONDS, AND LT SIDE OF COCKPIT FOR ABOUT 5 SECONDS.  RETURNED TO THE GATE.  CW GVI OF BATTERY COMPARTMENT NO DEFECTS. CW GVI OF OXYGEN COMPARTMENT AND NOSE WHEEL STEERING AREA NO DEFECTS.  CW GVI OF DC CONTACTOR BOX FROM INSIDE, NO DEFECTS. CW GVI OF TRU'S AND UPPER DECK NEAR TRU'S. FOUND TRU FAN NOT WORKING AND REPLACED TRU.  PREVIOUS NIGHT W/O FOUND AP OPERATION CK REQUIRED PITOT STATIC LUBE TO BE APPLIED TO PITOT HEADS.  SUSPECT PITOT HEAT LUBE CREATING SMOKY APPEARANCE. WAS ABLE TO DUPLICATE CONDITIONS WITH PITOT STATIC LUBE.  NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.  NO PARTS REPLACED.
